BPH - Enlarged Prostate After being on TRT

Buy Lab Tests Online

chevrolet572

New Member
So I have been on trt for over 2 years now and everything is going well except about 8 months after starting it till now I have had an enlarged prostate. i constantly have to urinate , I get up 3 plus times a night , i have a weak stream and I cant seem to hold it very long at all. My doctor has tried flomax and terazosin so far with no luck. I am going to go see a urologist but it is going to take 6-8 weeks to get in..... ALso I am only 31 years old...

HAs anyone else had this issue ? I had no issues with this before. All my have come back normal in the past , I am getting bloodwork done next week again.
 
Defy Medical TRT clinic doctor

OMI100

Member
You MAY have issues with your insurance on getting Cialis.
CK what level it is classified as under your insurance plan (Prior approval needed).
I had to have my URO jump through hoops and it had to be prior approved :)
My URO had to send in paperwork that said he had tried all the other stuff (Flowmax, etc.) (and he did) and all had sides except Cialis.
Got a 1 year scrip for 5mg/day and have to jump through the same hoops after script runs out.
NOW this may be OBE as Cialis is going generic BUT ck with your insurance folks and see if you have to get prior approval before they cover....
 

DragonBits

Well-Known Member
Start taking daily Cialis, it will get your prostate back to a normal size.
Enlarged Prostate. Many urologists will give Cialis to improve enlarged prostate symptoms. In fact, it is one of the few pharmaceutical solutions that has a good track record and is now FDA approved for the such.

The benefits of long term use of Cialis

It's not at clear to me that Cialis actually Shrinks your prostate, it acts to improve urine flow. Helps with the symptoms.

Any evidence it shrinks your prostate?
 

DragonBits

Well-Known Member

Exactly, as i read all the reports in that link, NO where does it say Cialis shrinks prostate tissue. I would even wonder why it should?

All of the drugs I have seen that actually shrink your prostate do so by screwing around with your hormones, such as the drug finasteride.

As I read about finasteride, it reduces DHT and increases both estrogen/testosterone by about ~15%. It seems reduced DHT is negative for some men, not a problem for some men. (I can read that men sometimes have a very negative reaction to finasteride that often persists for a long time, so I wouldn't be sure that is a good route to take).

Cialis treats the symptoms, not the underlying cause.

Granted, for most men with BPH this is enough, but if your prostate continues to grow, then how long before the symptoms come back even with drugs like Cialis?

I don't have any symptoms of BPH, but I do have an increasing PSA level (2.4-2.8> 3.9), so I am looking at what I might have to do about it. Or maybe not, hard to say at this point.
 
Last edited:

Vince

Super Moderator
Since I started using Cialis daily at age 60, now I'm 64. Every time I get my prostate checked, my doctor tells me my prostrate is nice and firm. Like a young man's prostrate, I can only contribute into Cialis use. One-man doesn't make a study. :cool:
 

DragonBits

Well-Known Member
Since I started using Cialis daily at age 60, now I'm 64. Every time I get my prostate checked, my doctor tells me my prostrate is nice and firm. Like a young man's prostrate, I can only contribute into Cialis use. One-man doesn't make a study. :cool:

I have read that excess estrogen plays a role in BPH, and you typically have lower level of estrogen.

My DRE was normal, I didn't ask the doc to rate how it felt, young or old? :)

Until I started TRT, my PSA score was 2.8 > 2,4, but my estrogen was below <5, and at times now my E2 can be as high as 56, though it floats back down to 20. No doubt my DHT had to be lower also, since my TT was low, but I didn't test it.

I am a little older than you at age 66, age matters in this and if I may ask, what is your PSA level?
 

Vince

Super Moderator
My
I have read that excess estrogen plays a role in BPH, and you typically have lower level of estrogen.

My DRE was normal, I didn't ask the doc to rate how it felt, young or old? :)

Until I started TRT, my PSA score was 2.8 > 2,4, but my estrogen was below <5, and at times now my E2 can be as high as 56, though it floats back down to 20. No doubt my DHT had to be lower also, since my TT was low, but I didn't test it.

I am a little older than you at age 66, age matters in this and if I may ask, what is your PSA level?
My PSA before trt 0.7 since trt it's been 1.4
 

chevrolet572

New Member
Called the doctor he is willing to prescribe it. Insurance does require a damn form as stated earlier by Orrin. So that will be filled out and sent it, could take 2 weeks for that to come back. Hopefully if approved i can get my script and start taking it. I am over having to get up 3 times a night and pissing constantly during the day. Since on TRT and getting my dose finally figured out everything is good except this issue and low libido.. But one issue at a time I guess.

i am hoping that this takes care of my issue though. Thanks for the input gentleman.
 

chevrolet572

New Member
Very interesting articles... Question it says excessive vitamin D could cause it... The doctor has me on a 5000iu pill of it each night before bed because my vitamin D was low when i first started. Do you think this is too much ? I would really like to lessen the amount of stuff i have to take I dont want to keep adding more is possible. I dont urinate much when i do get up at night but i get the urge to so I get up and go. about every 2-3 hours even if I quit drinking fluids at 2pm and goto bed at 10pm.
 

chevrolet572

New Member
I just figured it was all do to an enlarged prostate. I see the Urologist in 6 weeks and will hopefully start the Cialis in a few if they approve it. So I thought Id ask, I would just like to sleep for more than 2-3 hours in a row and nothing I have tried so far works.
 

DragonBits

Well-Known Member
Very interesting articles... Question it says excessive vitamin D could cause it... The doctor has me on a 5000iu pill of it each night before bed because my vitamin D was low when i first started. Do you think this is too much ? I would really like to lessen the amount of stuff i have to take I dont want to keep adding more is possible. I dont urinate much when i do get up at night but i get the urge to so I get up and go. about every 2-3 hours even if I quit drinking fluids at 2pm and goto bed at 10pm.

I don't think it's too much, but I would switch to taking it in the AM. If my wife takes it in the evening, she can't sleep well.
 

DragonBits

Well-Known Member
My

My PSA before trt 0.7 since trt it's been 1.4

My PSA was 2.1 in 1997 when I was 43 years old. The first time I went on TRT it rose to 2.28 then 2.78, before TRT this time it was 2.4-2.8, now it rose to 3.9 then 4.2. One difference is I had been taking DHEA and Pregnenolone to see if it helps my sleep. (I know you take both of those).

It didn't help sleep at all.
 
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
6
Guests online
7
Total visitors
13

Latest posts

Top